Monatshefte für Mathematik

, Volume 109, Issue 2, pp 135–143 | Cite as

Radial functions and regularity of solutions to the Schrödinger equation

  • Elena Prestini


Letf be a radial function and setT*f(x)=sup0<t<1 |Ttf(x)|, x ∈ ℝn, n≥2, where(Ttf)^ (ξ)=eit|ξ|a\(\hat f\) (ξ),a > 1. We show that, ifB is the ball centered at the origin, of radius 100, then\(\int\limits_B {|T^ * f(x)|} dx \leqslant c(\int {|\hat f(\xi )|^2 (l + |\xi |^s )ds} )^{1/2} \) if and only ifs≥1/4.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Carbery, A.: Radial Fourier multipliers and associated maximal functions. Recent progress in Fourier analysis. North-Holland Mathematics Studies111, 49–56.Google Scholar
  2. [2]
    Carleson, L.: Some analytical problems related to statistical mechanics. Lect. Notes Math.779, 5–45. Berlin-Heidelberg-New York: Springer. 1979.Google Scholar
  3. [3]
    Cowling, M.: Pointwise behaviour of solutions to Schrödinger equations. Lect. Notes Math.992, 83–90. Berlin-Heidelberg-New York: Springer. 1983.Google Scholar
  4. [4]
    Dahlberg, B. E. J., Kenig, C. E.: A note on the almost everywhere behaviour of solutions to the Schrödinger equation. Lect. Notes Math.,908, 205–209. Berlin-Heidelberg-New York: Springer. 1982.Google Scholar
  5. [5]
    Kenig, C. E., Ruiz, A.: A strong type (2,2) estimate for a maximal operator associated to the Schrödinger equation. Trans. Amer. Math. Soc.280, 239–246 (1983).Google Scholar
  6. [6]
    Prestini, E.: Almost everywhere convergence of the spherical partial sums for radial functions. Mh. Math.105, 207–216 (1988).Google Scholar
  7. [7]
    Sjölin, P.: Regularitys of solutions to the Schrödinger equation. Duke Math. J.55, 699–715 (1987).Google Scholar
  8. [8]
    Stein, E. M., Weiss, G.: Introduction to Fourier Analysis on Euclidean spaces. Princeton, N. J.: University Press. 1971.Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Elena Prestini
    • 1
  1. 1.Dipartimento di MatematicaUniversità di MilanoMilanoItaly

Personalised recommendations